# SDR REXA2021100500773

- Difficulty date: August 4, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 28,741 hours, 19,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670316341
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 26L FS 280+5 JC:900-53-140-500 IN:AV EMP#:873 REMOVED CORROSION ON STGR 26L FS280. FOUND TO BE OUT OF LIMITS IAW CRJ900 SRM 53-21-06. REMOVED & REPLACED NEW STGR IAW CRJ 900 SRM 51-40-11 & 51-42-06
